# SDR P5CA0300975

- Difficulty date: October 29, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 60,893 hours, 13,653 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: BACB30MTG
- Condition: Sheared
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 2360 - (AFT PRESSURE BULKHEAD) TWO SHEARED BOLTS AT STRINGERS 11R & 20R.  REPLACED BROKEN BOLTS - DETAILED VISUAL INSPECTION AND TORQUE CHECK REMAINING BOLTS - FOUR BOLTS FOUND BOTTOMED OUT.  ADDED WASHERS AND RETORQUED PER SB 747-53A2474.
